# SDR UALA2012112006699

- Difficulty date: November 19, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 63,880 hours, 23,246 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE COVER DOOR 2R IS AJAR.  SECURED SLIDE COVER.
